Applications for Space-Time Harmonic Functions to Branching Processes. Savits, T. H. Advances in Applied Probability, 7(2):251–252, June, 1975.
Applications for Space-Time Harmonic Functions to Branching Processes [link]Paper  doi  bibtex   
@Article{Savits:1975:AST,
  author =       "T. H. Savits",
  title =        "Applications for Space-Time Harmonic Functions to
                 Branching Processes",
  journal =      j-ADV-APPL-PROB,
  volume =       "7",
  number =       "2",
  pages =        "251--252",
  month =        jun,
  year =         "1975",
  CODEN =        "AAPBBD",
  DOI =          "https://doi.org/10.2307/1426065",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Sat May 3 07:41:01 MDT 2014",
  bibsource =    "http://www.jstor.org/stable/i262224;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://www.jstor.org/stable/1426065",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html",
}

Downloads: 0